On the Abelian Higgs model with sources

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)325-344
JournalJournal des Mathematiques Pures et Appliquees
Volume70
StatePublished - 1991

Cite this

On the Abelian Higgs model with sources. / Yang, Yisong.

In: Journal des Mathematiques Pures et Appliquees, Vol. 70, 1991, p. 325-344.

Research output: Contribution to journalArticle

@article{fe5f2a5073474cfca2a5386f572cd9e6,
title = "On the Abelian Higgs model with sources",
author = "Yisong Yang",
year = "1991",
language = "English (US)",
volume = "70",
pages = "325--344",
journal = "Journal des Mathematiques Pures et Appliquees",
issn = "0021-7824",
publisher = "Elsevier Masson SAS",

}

TY - JOUR

T1 - On the Abelian Higgs model with sources

AU - Yang, Yisong

PY - 1991

Y1 - 1991

M3 - Article

VL - 70

SP - 325

EP - 344

JO - Journal des Mathematiques Pures et Appliquees

JF - Journal des Mathematiques Pures et Appliquees

SN - 0021-7824

ER -